RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Fefferman Charles Louis

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:587
Abstract pages:62
Full texts:40
Professor

http://www.mathnet.ru/eng/person124432
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1974
1. Ch. Fefferman, “The multiplier problem for the ball”, Matematika, 18:1 (1974),  138–145  mathnet  mathscinet  zmath; Ann. of Math., 94 (1971), 330–336
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019